Identities on the product of Jacobsthal-like and Jacobsthal–Lucas numbers

Apisit Pakapongpun
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 1, Pages 209-215
DOI: 10.7546/nntdm.2020.26.1.209-215
Download full paper: PDF, 147 Kb

Details

Authors and affiliations

Apisit Pakapongpun
Department of Mathematics, Faculty of Science
Burapha University, Chon buri 20131, Thailand

Abstract

The purpose of this paper is to find the identities of Jacobsthal-like and Jacobsthal–Lucas numbers by using Binet’s formula.

Keywords

  • Fibonacci number
  • Jacobsthal number
  • Fibonacci-like number
  • Jacobsthal–Lucas number
  • Jacobsthal-like number

2010 Mathematics Subject Classification

  • 11B39

References

  1. Atanassov, K. T. (2011). Remark on Jacobsthal numbers. Part 2. Notes on Number Theory and Discrete Mathematics, 17 (2), 37–39.
  2. Atanassov, K. T. (2012). Short remark on Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 18 (2), 63–64.
  3. Singh, B., Sikhwal, O., & Bhatnagar, S. (2011). Some Identities for Even and Odd
    Fibonacci-like and Lucas Numbers, Proceedings of National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing (RTMC) 2011, published in International Journal of Computer Applications, 4–6.
  4. Yashwant, K., Singh, B., & Gupta, V. K. (2013). Identities of Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal–Lucas Numbers, Applied Mathematics and Physics, 1 (4), 126–128.
  5. Horadam, F. (1996). Jacobsthal Representation Numbers. The Fibonacci Quarterly, 34 (1), 40–45.
  6. Singh, B., Sisodiya, K., & Ahmad, F. (2014). On the Product of k-Fibonacci Numbers and k-Lucas Numbers, International Journal of Mathematics and Mathematical Science, 2014, 1–4.
  7. Jhala, D., Rathore, G. P. S., & Singh, B. (2014). Some Identities Involing Common Factors of k-Fibonacci and k-Lucas NUmbers, American Journal of Mathematical Analysis, 2 (3), 33–35.

Related papers

Cite this paper

Pakapongpun, A. (2020). Identities on the product of Jacobsthal-like and Jacobsthal–Lucas numbers. Notes on Number Theory and Discrete Mathematics, 26(1), 209-215, doi: 10.7546/nntdm.2020.26.1.209-215.

Comments are closed.